# SDR AALA202009269002

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 28,718 hours, 11,494 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED R4 DOOR, LOW PRESSURE INDICATION ON CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) PANEL.  MEL 23-27G 'FAP SLIDE PRESS IND' AUTHORIZED 25SEP2020T1628Z.  SERVICED R4 DOOR ASSIST BOTTLE, PER AMM 52-10-00, CLEARED MEL.
